Lancaster EPrints

Exponentiation in Banach star algebras

Dales, H.G. (1976) Exponentiation in Banach star algebras. Proceedings of the Edinburgh Mathematical Society, 20 (2). pp. 163-165. ISSN 0013-0915

[img]
Preview
PDF (S0013091500010683a) - Published Version
Download (107Kb) | Preview
    Item Type: Article
    Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 20 (2), pp 163-165 1976, © 1976 Cambridge University Press.
    Subjects:
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 67725
    Deposited By: ep_importer_pure
    Deposited On: 26 Nov 2013 11:40
    Refereed?: Yes
    Published?: Published
    Last Modified: 20 Sep 2017 01:42
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/67725

    Actions (login required)

    View Item